MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 4.0 CAN/RED SCRW 3.5X12; POSTERIOR CERVICAL SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 4.0 CAN/RED SCRW 3.5X12; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 102035312S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d2: additional procode: kwp d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent a c5-c6 posterior fusion using the symphony posterior cervical system.The surgeon opted to use the long tab screws.The procedure went smoothly, until part of the final step where the tabs have to be removed.The symphony tab breaker was available, but there was huge resistance to the tab snapping.As the surgeon was applying force to the tab breaker the whole construct and neck were visibly twisting with his movement.Surgeon swapped to using a pair of nibblers.The tab still were resistant to snapping.The tabs were removed by using a rod holder on the rod in situ to stabilise while force was applied to snap the tabs.It wasn¿t ideal and the rod was exposed, and swollen, so there was a huge risk to further damage.There was no reported patient complications.Procedure was completed with no delay.This report is for a 4.0 can/red scrw 3.5x12.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h4 device history a manufacturing record evaluation was performed for the finished device product code # 102035312s, lot # 368147.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 27-apr-2023.Manufacturing site:jabil le locle.Expiry date:31-mar-2028.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0 CAN/RED SCRW 3.5X12
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19575094
Report Number1526439-2024-01692
Device Sequence Number8524888
Product Code NKG
UDI-Device Identifier10705034527796
UDI-Public(01)10705034527796(11)230427(17)280331(10)368147
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102035312S
Device Lot Number368147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale